Chin. Phys. B
中国物理B  2015, Vol. 24 Issue (5): 050206    DOI: 10.1088/1674-1056/24/5/050206
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Exponential B-spline collocation method for numerical solution of the generalized regularized long wave equation
Reza Mohammadi
Department of Mathematics, University of Neyshabur, Neyshabur 91136-899, Iran
Exponential B-spline collocation method for numerical solution of the generalized regularized long wave equation
Reza Mohammadi
Department of Mathematics, University of Neyshabur, Neyshabur 91136-899, Iran

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn